# SDR C41R201210110102

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: General aviation
- Aircraft: N867PP
- Make and model: Pilats PC1247
- Aircraft serial: 867
- Aircraft time: 1,060 hours, 764 cycles
- Engine: Pwa PT6A67B
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 9787318132
- Part serial: 1674
- Condition: Failed
- Location: Aileron Trim
- Part time: 1,060 hours, 764 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF AILERON TRIM SYS, FOUND TRIM TAB ACTUATOR WOULD NOT STOP RUNNING WHEN TRIM REACHED FULL ROLL LT POSITION.  REPLACED TRIM ACTUATOR - OPS CK GOOD.  REMOVED ACTUATOR, INSPECTION REVEALED ENDCAP AT EXTENSION ROD END TO BE DISLODGED FROM CASE.  ROD HOUSING WAS PROTRUDING FROM MOTOR ASSY, WHICH PUSHED END CAP OFF OF HOUSING.
